MAUDE Adverse Event Report: IMPRESS BRAIDED PERIPHERAL CATHETER; PERIPHERAL CATHETER,

IMPRESS BRAIDED PERIPHERAL CATHETER; PERIPHERAL CATHETER,
Model Number 00884450023181
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during an aortic [aaa] [evar] repair the tip detached.The unit was used for a stent-graft procedure.After the use of the catheter, it was pulled out from the patient.However, the black tip immediately detached after withdrawal from the patient outside the body.No fragment remained in the patient.No patient injury.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.The root cause is attributed to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
IMPRESS BRAIDED PERIPHERAL CATHETER
Common Device Name
PERIPHERAL CATHETER,
MDR Report Key10483305
Report Number3010665433-2020-00033
Device Sequence Number11441661
Product Code DQO
UDI-Device Identifier00884450023181
UDI-Public00884450023181
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2023
Device Model Number00884450023181
Device Catalogue Number56538VER/JP
Device Lot NumberE1828902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2020
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date11/17/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1